How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Pharmacy
Satisfied Customers: 574
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
89476429
Type Your Pharmacy Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

My girlfriend took 40 mg of cyclobenzaprine after drinking a

Customer Question

My girlfriend took 40 mg of cyclobenzaprine after drinking a good amount. Is she at risk or having her respitory system shut down if she falls asleep?
Submitted: 11 months ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 11 months ago.

Hi Ed,

Although the dose she took exceeds the recommended 30 mg/day, respiratory depression is not a known side effect of Cyclobenzaprine. Combining it with alcohol will potentiate the effects of drowsiness. Alcohol, however, can cause respiratory depression and so she should be monitored for overdose and seek emergency medical attention in the event that she drank toxic amounts.

Regards,

Dr.Bridget,PharmD,CGP

Customer: replied 11 months ago.
Her last drink was at 11:30 but she was extremely intoxicated. Dhe took the pills 3 hrs ago. She is just now starting to get sleepy but is still very coherent and in conversation. Should we still seek medical attention ?
Expert:  Dr. Bridget replied 11 months ago.

Since she does not have signs of alcohol toxicity (confusion; difficulty remaining conscious; vomiting; seizures; trouble with breathing; slow heart rate; clammy skin; dulled responses, such as no gag reflex; and extremely low body temperature), she will not require medical attention.

Expert:  Dr. Bridget replied 11 months ago.

Hi Ed...Just want to check in to see how your girlfriend is doing.

I am hoping the info I provided helped you out. If so, please take a moment to provide a positive rating:)

Thanks,

Dr.Bridget,PharmD,CGP

Expert:  Dr. Bridget replied 10 months ago.

Hi Ed...did your girlfriend recover ok? Please don't forget a positive rating so that I get credit for helping you:) Thank you.

Expert:  Dr. Bridget replied 10 months ago.

Hi Ed...Just want to check in to see how your girlfriend is doing.

Please don't forget a positive rating...thank you.

Expert:  Dr. Bridget replied 10 months ago.

Hi Ed! Did everything turn out ok for your girlfriend? My goal is excellent customer service so please let me know if you have any follow-up questions.

Please don't forget to leave a positive rating...thank you:)

Expert:  Dr. Bridget replied 9 months ago.

Hi Ed! Did everything turn out ok for your girlfriend? My goal is excellent customer service so please let me know if you have any follow-up questions.

Please don't forget to leave a positive rating...thank you:)

Expert:  Dr. Bridget replied 9 months ago.

Hi Ed! Did everything turn out ok for your girlfriend? My goal is excellent customer service so please let me know if you have any follow-up questions.

Please don't forget to leave a positive rating...thank you:)

Expert:  Dr. Bridget replied 9 months ago.

Hi Ed! Did everything turn out ok for your girlfriend? My goal is excellent customer service so please let me know if you have any follow-up questions.

Please don't forget to leave a positive rating...thank you:)

Related Pharmacy Questions